Graphs with Least Eigenvalue at Least -sqrt(3)
Publications de l'Institut Mathématique, _N_S_73 (2003) no. 87, p. 39 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

We determine the graphs whose least eigenvalue is at least $-\sqrt3$.
Classification : 05C50
@article{PIM_2003_N_S_73_87_a2,
     author = {Drago\v{s} Cvetkovi\'c and Dragan Stevanovi\'c},
     title = {Graphs with {Least} {Eigenvalue} at {Least} -sqrt(3)},
     journal = {Publications de l'Institut Math\'ematique},
     pages = {39 },
     year = {2003},
     volume = {_N_S_73},
     number = {87},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PIM_2003_N_S_73_87_a2/}
}
TY  - JOUR
AU  - Dragoš Cvetković
AU  - Dragan Stevanović
TI  - Graphs with Least Eigenvalue at Least -sqrt(3)
JO  - Publications de l'Institut Mathématique
PY  - 2003
SP  - 39 
VL  - _N_S_73
IS  - 87
UR  - http://geodesic.mathdoc.fr/item/PIM_2003_N_S_73_87_a2/
LA  - en
ID  - PIM_2003_N_S_73_87_a2
ER  - 
%0 Journal Article
%A Dragoš Cvetković
%A Dragan Stevanović
%T Graphs with Least Eigenvalue at Least -sqrt(3)
%J Publications de l'Institut Mathématique
%D 2003
%P 39 
%V _N_S_73
%N 87
%U http://geodesic.mathdoc.fr/item/PIM_2003_N_S_73_87_a2/
%G en
%F PIM_2003_N_S_73_87_a2
Dragoš Cvetković; Dragan Stevanović. Graphs with Least Eigenvalue at Least -sqrt(3). Publications de l'Institut Mathématique, _N_S_73 (2003) no. 87, p. 39 . http://geodesic.mathdoc.fr/item/PIM_2003_N_S_73_87_a2/